MAUDE Adverse Event Report: STRYKER TRAUMA KIEL IM REAMER, AO FITTING BIXCUT Ø10,0X480 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL IM REAMER, AO FITTING BIXCUT Ø10,0X480 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 0225-6100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded.
 
Event or Problem Description
The surgeon reported that during a t2 ankle procedure, the tip of the fixed head reamer broke off and the tip remains in the patient's tibia.The surgeon was not using a vaulted guidewire when reaming.

Brand Name
IM REAMER, AO FITTING BIXCUT Ø10,0X480 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9684863
Report Number0009610622-2020-00044
Device Sequence Number11548863
Product Code LXH
UDI-Device Identifier04546540145376
UDI-Public04546540145376
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0225-6100
Device Catalogue Number02256100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1